# SDR USAA060753

- Difficulty date: June 5, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 52,514 hours, 52,514 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 9908 STR 4L CRACKED.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-60-00 AND CPN 1122424.  DEFECT SIZE:  1 INCH.
